Sh:86

Bib entry
@article{Sh:86,
 author = {Devlin, Keith J. and Shelah, Saharon},
 title = {{Souslin properties and tree topologies}},
 journal = {Proc. London Math. Soc. (3)},
 fjournal = {Proceedings of the London Mathematical Society. Third Series},
 volume = {39},
 number = {2},
 year = {1979},
 pages = {237--252},
 issn = {0024-6115},
 doi = {10.1112/plms/s3-39.2.237},
 mrclass = {54D15 (54A25 54F05)},
 mrnumber = {548979},
 mrreviewer = {J\'ozef Krasinkiewicz},
 doi = {10.1112/plms/s3-39.2.237}
}